# SDR ASAA2013072195652

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 20,515 hours, 6,318 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40G48L
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Part time: 1,346 hours, 396 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SHOWS WEATHER AT 9 TO 11 O`CLOCK AND 1 TO 3 O`CLOCK FROM 3 TO 7 MILES , THIS OCCURS CONTINUOUSLY.  ACFT GROUNDED.  R & R RADAR R/T.  REMOVED R/T REF 34-43-41. INSTALLED NEW R/T REF 34-43-41. PERFORMED OPS CK REF 34-43-00-710-802-001.  SYS CKS NORMAL.
